# SDR CA980706024

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE400005
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 11,949 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AND FLAPS SELECTED TO 10 DEGREES.  CREW SELECTED GEAR DOWN, BUT THERE WAS NO RESPONSE, AND NO HYD PRESSURE.  EMERGENGY LANDING CARRIED OUT AFTER GEAR PUMPED DOWN.  AIRCRAFT LANDED OK.  HYDRAULIC FLUID NOTED COMING FROM BELLY OF AIRCRAFT.  FURTHER INVESTIGATION FOUND A CRACKED NON-RETURN CHECK VALVE IN THE LEFT HAND HYDRAULIC PUMP DELIVERY LINE.  THE THREADED AREA RADIUS WAS FOUND CRACKED ON THE CHECK VALVE.  PART TC:  15,045.
